# SDR CA190606007

- Difficulty date: June 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Part number: 81001633B0001
- Condition: Abnormal
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS POSITIONED ON RWY WITH 19KLBS OF FUEL. FPLN INCLUDED ORIG OF CYUL AND DEST OF KPTA (1H 24 MIN TTG). THE DEST FUEL WAS AMBER DASHES AND CHECK FUEL AT DEST (C) FMS MESSAGE POSTED ON HSI AND CHK FUEL AT DEST (C) ON MAP A3 LINE. EXPECTATION: WITH A DTG AND TTG CALCULATED (AND FUEL EXPECTED TO BE WELL ABOVE RESERVE AT DESTINATION), PERF SHOULD HAVE BEEN ABLE TO CALCULATE FUEL AT DEST AND CHECK FUEL AT DEST MESSAGES SHOULD NOT POST. (TCH) (TC# 20190606007)
